# SDR P5CA2015123000221

- Difficulty date: December 29, 2015
- Submitted: December 30, 2015
- Operation: Air carrier
- Aircraft: N647GT
- Make and model: Boeing 767306
- Aircraft serial: 27611
- Aircraft time: 77,340 hours, 1,892,639 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: 6240665
- Part serial: 123C497
- Condition: Malfunctioned
- Location: Window Heat
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT FWD WINDOW HEAT INOPERATIVE.  TS LT FWD WINDOW HEAT INOPERATIVE, FOUND POPPED CIRCUIT BREAKER ON P36.  RESET CB IAW MCC, REPLACED WHCU FOR LT FWD WINDOW.  OPS CHECKS GOOD IAW AMM 30-41-01.
